toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
  Record Links
Author Hernandez, R.; Martin, M.J. pdf  doi
  Title Pre-Schwarzian and Schwarzian Derivatives of Harmonic Mappings Type
  Year 2015 Publication Journal Of Geometric Analysis Abbreviated Journal J. Geom. Anal.  
  Volume 25 Issue 1 Pages 64-91  
  Keywords Pre-Schwarzian derivative; Schwarzian derivative; Harmonic mappings; Univalence; Becker's criterion; Convexity  
  Abstract In this paper we introduce a definition of the pre-Schwarzian and the Schwarzian derivatives of any locally univalent harmonic mapping f in the complex plane without assuming any additional condition on the (second complex) dilatation omega(f) of f. Using the new definition for the Schwarzian derivative of harmonic mappings, we prove theorems analogous to those by Chuaqui, Duren, and Osgood. Also, we obtain a Becker-type criterion for the univalence of harmonic mappings.  
  Address [Hernandez, Rodrigo] Univ Adolfo Ibanez, Fac Ingn & Ciencias, Vina Del Mar, Chile, Email:;  
  Corporate Author Thesis  
  Publisher Springer Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1050-6926 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000348344200003 Approved  
  Call Number UAI @ eduardo.moreno @ Serial 452  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records: